# SDR NOCA00113

- Difficulty date: November 29, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 582233
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP.  RECONNECTED CONNECTORS AND REPLACED BALLAST.
